MAUDE Adverse Event Report: HOUSTON PULSE GEN MODEL 106; GENERATOR

HOUSTON PULSE GEN MODEL 106; GENERATOR
Model Number 106
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 02/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient developed an infection and had their generator removed.Additional information received noting that the infection first presented on (b)(6) 2026 and the patient underwent explant surgery on (b)(6) 2026.The cause of the infection was due to the patient having a reaction to the sutures from the vns replacement.The device history records for the generator were reviewed.The generator was confirmed to have been hp sterilized prior to distribution into the field.The device passed all specifications, including quality control inspection, and showed no non-conformities, prior to its release into the field for distribution.Device evaluation is not necessary because the reported event has been determined as not related to the functionality or delivery of therapy of the device.No other relevant information has been received to date.

Brand Name
PULSE GEN MODEL 106
Common Device Name
GENERATOR
Manufacturer (Section D)
HOUSTON
100 cyberonics boulevard
houston TX 77058
Manufacturer (Section G)
HOUSTON
100 cyberonics boulevard
suite 600
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
suite 600
houston, TX 77058
2816672681
MDR Report Key25546201
Report Number1644487-2026-10745
Device Sequence Number12159019
Product Code LYJ
UDI-Device Identifier05425025750061
UDI-Public05425025750061
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number106
Device Lot Number206503
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Initial Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age28 YR
Patient SexFemale